# SDR SWAA2025061174263

- Difficulty date: May 23, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+1.5'; RBL 40+2'; LEN: 0.5'( MARKED)<[01] REPAIRED HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+1.5'; RBL 40+2' IAW SRM 53-40-51-2R-2
